JournalsjncgVol. 9, No. 2pp. 447–471

Equivalence of two approaches to Yang–Mills on noncommutative torus

  • Partha Sarathi Chakraborty

    The Institute of Mathematical Sciences, Chennai, India
  • Satyajit Guin

    The Institute of Mathematical Sciences, Chennai, India
Equivalence of two approaches to Yang–Mills on noncommutative torus cover

Abstract

There are two notions of Yang–Mills action functional in noncommutative geometry. We show that for noncommutative n-torus both these notions agree. We also prove a structure theorem on the Hermitian structure of a finitely generated projective modules over spectrally invariant subalgebras of CC*-algebras.

Cite this article

Partha Sarathi Chakraborty, Satyajit Guin, Equivalence of two approaches to Yang–Mills on noncommutative torus. J. Noncommut. Geom. 9 (2015), no. 2, pp. 447–471

DOI 10.4171/JNCG/197